MAUDE Adverse Event Report: Depuy Spine Inc 4.0 PLY SCRW 4.0X22; Orthosis, Cervical Pedicle Screw Spinal Fixation

Depuy Spine Inc 4.0 PLY SCRW 4.0X22; Orthosis, Cervical Pedicle Screw Spinal Fixation
Catalog Number 102040122S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction

Brand Name
4.0 PLY SCRW 4.0X22
Common Device Name
Orthosis, Cervical Pedicle Screw Spinal Fixation
Manufacturer (Section D)
Depuy Spine Inc
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50936704
Report Number1526439-2026-01509
Device Sequence Number18523129
Product Code NKG
UDI-Device Identifier10705034529028
UDI-Public(01)10705034529028
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K192014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number102040122S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown